Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have these symptoms, irregular heart beat, back pain, bloating in stomach have a hard time breathing help?

I have these symptoms, irregular heart beat, back pain, bloating in stomach have a hard time breathing help? I was diagnosed with Atrial Fibrillation, and a pace maker was recently implanted for my heart rate. I am taking norpace and diovan.It is hard to breathe sometimes. I think there is another problem.My doctor doesn t seem to be concerned
Asked On : Fri, 11 Dec 2009
Answers:  2 Views:  1595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
was your electrophysiology done before ur pace maker . also were u symptomatically bradycardic ( slow heart rate) that pace maker was implanted . does it has an internal defibrillator ( to nullify ur Afib episode,
your symptoms of bloating etc could be due to pace maker syndrome , take care . but u do require it or at modes of pace makersall consult ur cardiologist for other
Answered: Wed, 3 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
A pacemaker will not control A Fib. It must be controlled with either medication or a internal shock converter type of implant. Some situations a Dr will allow a patient to remain in A Fib if they are not staying it it all the time. The reason it becomes hard to breath is because you heart rate is too fast while in th A Fib. Depending on how large and/or strong your heart muscle is, will dictate which medications they will choose for you. See your Dr and tell him how uncomfortable you are....discuss the options and then if he does not explain why he is not concerned or you feel you could do better, switch drs.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor